ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 384068, 18 pages
Bipartite Graphs Related to Mutually Disjoint S-Permutation Matrices
Faculty of Mathematics and Natural Sciences, South-West University, 2700 Blagoevgrad, Bulgaria
Received 18 October 2012; Accepted 7 November 2012
Academic Editors: A. Kelarev, W. F. Klostermeyer, T. Prellberg, and W. Wallis
Copyright © 2012 Krasimir Yordzhev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- R. Diestel, Graph Theory, vol. 173 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1997.
- F. Harary, Graph Theory, Addison-Wesley Publishing, Reading, Mass, USA, 1998.
- R. A. Bailey, P. J. Cameron, and R. Connelly, “Sudoku, gerechte designs, resolutions, affine space, spreads, reguli, and Hamming codes,” American Mathematical Monthly, vol. 115, no. 5, pp. 383–404, 2008.
- G. Dahl, “Permutation matrices related to Sudoku,” Linear Algebra and Its Applications, vol. 430, no. 8-9, pp. 2457–2463, 2009.
- R. Fontana, “Fractions of permutations. An application to Sudoku,” Journal of Statistical Planning and Inference, vol. 141, no. 12, pp. 3697–3704, 2011.
- B. Felgenhauer and F. Jarvis, “Enumerating possible Sudoku grids,” 2005, http://www.afjarvis.staff.shef.ac.uk/sudoku/sudoku.pdf.
- K. Yordzhev, “On the number of disjoint pairs of s-permutation matrices,” http://arxiv.org/abs/1211.1628.
- H. Kostadinova and K. Yordzhev, “An entertaining example for the usage of bitwise operations in programming,” in Proceedings of the 4th International Scientific Conference (FMNS '11), vol. 1, pp. 159–168, SWU, Blagoevgrad, Bulgaria.